# SDR FDEA200908313173

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005252UH
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD 252 UH IS PUNCTURED AND CRUSHED FROM FRAME 62 TO FRAME 63.  DAMAGED FLOOR PANEL (252 UH) REMOVED.  NEW PANEL (252 UH) FABRICATED AND INSTALLED IAW AMM 53-10-23-4 AND DWG SRZ 25-005, REV "H".
